# SDR VTZA98166

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41099
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Bagg Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT 6628 - ORH-IAD - DURING CLIMB, EXPERIENCED A DISCREPANCY WITH THE POD SMOKE LIGHT ILLUMINATING.  AIRCRAFT LANDED AT ORH AFTER DECLARING AN EMERGENCY.  MAINTENANCE CONTROL WAS NOTIFIED.  MAINTENANCE WAS DISPATCHED AND FOUND THAT THE POD SMOKE DETECTOR WAS FAULTY.  MAINTENANCE REMOVED AND REPLACED THE SMOKE DETECTOR AND ACCOMPLISHED ALL REQUIRED MAINTENANCE ACTIONS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
